# SDR CA030204001

- Difficulty date: February 2, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 47,138 hours
- Engine: Pwa JT8D17
- System (JASC): 3197 · Instrument System Wiring
- Part: Control Panel
- Part number: 693733595
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AT 33000 FT, SMOKE WAS NOTICE COMING FROM THE OVERHEAD COCKPIT FUEL PANEL P5-2. PUMPS SELECTED OFF. DECLARED AN EMERGENCY LANDING. REPLACED PANEL.
